# SDR A6WA2019061246659

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SPADE DOOR CUTOUT AFT R/H CORNER IS CRACKED.    REPAIRED CUTOUT SKIN IAW REO 601R-53-11-048 REV-D.
